0. Introduction
Introduction à l'homologie effective, Cours de l'institut Fourier no. 20  (1986), p. 7-13
@inbook{CIF_1986__20__7_0,
     author = {Rubio, Julio and Sergeraert, Francis},
     title = {0. Introduction},
     booktitle = {Introduction \`a l'homologie effective},
     series = {Cours de l'institut Fourier},
     publisher = {Institut des Math\'ematiques Pures - Universit\'e Scientifique et M\'edicale de Grenoble},
     number = {20},
     year = {1986},
     pages = {7-13},
     language = {fr},
     url = {http://www.numdam.org/item/CIF_1986__20__7_0}
}
Rubio, Julio; Sergeraert, Francis. 0. Introduction, in Introduction à l'homologie effective, Cours de l'institut Fourier, no. 20 (1986), pp. 7-13. http://www.numdam.org/item/CIF_1986__20__7_0/

[P] Poincaré H.. - Analysis Situs, J. Ecole Poly., 1 (1895), 1-121 | JFM 26.0541.07

[H] Hurewicz W.. - Beiträge zur Topologie der Deformationen, Verh. Nederl. Akad. Wetensch; 38 (1935), 112-119, 521-588. | JFM 61.0618.01 | Zbl 0010.37801

Hurewicz W. . - Beiträge zur Topologie der Deformationen, Verh. Nederl. Akad. Wetensch; ; 39 (1936), 117-126, 215-224. | JFM 62.0678.02 | Zbl 0013.28303

[Ho] Hopf H.. - Über die Abbildungen der Dreidimensionalen Sphäre auf die Kugelfläche, Math. Ann., 104 (1931), 637-665. | JFM 57.0725.01 | MR 1512691

[F] Freudenthal H.. - Über die Klassen von Sphärenabbildungen, Comp. Math., 5 (1937), 299-314. | JFM 63.1161.02 | Numdam | Zbl 0018.17705

[S] Serre J.-P.. - Homologie singulière des espaces fibrés, Ann. of Math., 54 (1951), 425-505. | MR 45386 | Zbl 0045.26003

[C-S] Cartan H. et Serre J.-P.. - Espaces fibrés et groupes d'homotopie, I,II, C. R. Acad. Sci. Sér. I Math., 234 (1952), 288-290, 393-395. | Zbl 0049.40101

[E-M] Eilenberg S. et Maclane S.. - On the groups H(,n), I, Ann. of Math., 58 (1953), 55-106. | MR 56295 | Zbl 0050.39304

Eilenberg S. et Maclane S.. - On the groups H(,n), II, Ann. of Math.; 60 (1954), 49-139. | MR 65162 | Zbl 0055.41704

[C] Cartan H.. - Algèbres d'Eilenberg-MacLane et Homotopie, Séminaire Ecole Normale Sup. Paris, 1955. | Zbl 0075.32002

[B] Brown E.. - Finite computabily of Postnikov complexes, Ann. of Math., 65, n° 1 (1957), 1-20. | MR 83733 | Zbl 0077.16804

[A] Adams J.-F.. - On the structure and applications of the Steenrod algebra, Comment. Math. Helv., 32 (1958), 180-214. | MR 96219 | Zbl 0083.17802